... long time and they increased my dose to 400mg and I noticed my hands are twitching
I have been on 200mg Vimpat for 2 years and just started having twitching of my hands, also. How long has it been since your dose was increased and this began? My twitching is due to myloclonic jerks. (my seizures have evolved) It will take your body a full six weeks to get used to the increase in meds. I would certainly call your doc and report the twitching to him/her. Perhaps they can reduce your increase by 100mg then up it to the full 400mg to see if that helps. I have found that when increasing my meds, the slower the increase, the less likely I will have side effects.
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone else experienced increased muscle cramping, spasms, or twitching, during or after use of?
Posted 20 Feb 2010 • 2 answers
Posted 14 May 2010 • 1 answer
Posted 14 Dec 2016 • 2 answers
Posted 23 Nov 2017 • 0 answers
Posted 10 Apr 2018 • 0 answers